# SDR AALA202406051255

- Difficulty date: May 28, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 64,473 hours, 27,033 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: C23102443001
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR GETS STUCK. PASSENGERS ARE HAVING A DIFFICULT TIME OPENING AND CLOSING THE DOOR.**SUPPLEMENTAL REPORT FOR (AALA202405291255): REPLACED FORWARD LAVATORY DOOR HINGE. PER CMM 25-45-46**(CLOSED).
